# SDR R61A201904090467

- Difficulty date: April 19, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 39,667 hours, 24,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17100441003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND ON LT INBD SEAT TRACK CORROSION LOCATED BTW FR 29-30. MX REPAIRED LH INBD SEAT TRACK SPLICE PN 171-00441-003.
